# SDR SWAA2013071518200

- Difficulty date: July 5, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 27,560 hours, 16,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY 140CF PANEL CORRODED ON UPPER SURFACE SIDE EDGES.  R&R PANEL IAW SRM.
